# SDR MASA98116

- Difficulty date: May 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444YV
- Make and model: Dhav DHC8202
- Aircraft serial: 444
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Cover Plate
- Part number: 85540021
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUE TO OTHER AIRCRAFT BEING NOTED WITH FORE RUDDER LOWER RIB END CAP AND/OR COVER PLATE DAMAGE.  A/C'S RUDDER WAS INSPECTED DURING ROUTINE MAINTENANCE.  THE FORWARD RUDDER LOWER RIB END CAP ACCESS PANEL COVER PLATE P/N 85540021 WAS NOTED TO HAVE SEVERAL RIVETS THAT WERE PULLED THROUGH THE ACCESS PANEL COVER PLATE.  THE FORE AND AFT RUDDERS WERE REMOVED.  A NEW ACCESS PANEL COVER PLATE WAS FABRICATED AND INSTALLED.  THE RUDDERS WERE REINSTALLED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
